# SDR ASOA20130814205

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 31,427 hours, 24,288 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 14523081407
- Condition: Worn
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE SERVICE DOOR MAIN HINGE LOWER BRACKET UPPER FITTING WAS FOUND TO BE WORN AND WOULD NOT RETAIN THE HAT BUSHING.  MX REPAIRED THE HINGE ASSY IAW EC5240-01036, REV A.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
